# SDR DL757020501

- Difficulty date: May 4, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 6,921 hours, 3,240 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: O-Ring
- Part number: 31914906
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - L HYD QTY MSG ILLUMINATED.  REPLACED DAMAGED O-RING ON S27 PRESS SW LT PYLON LEAK CK OK.  SERVICED HYD FLUID TO FULL.
